Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 27 found articles
 
 
  Discretization of nonlinear evolution equations over associative function algebras
 
 
Title: Discretization of nonlinear evolution equations over associative function algebras
Author: Tempesta, Piergiulio
Appeared in: Nonlinear analysis. Series A, Theory and methods
Paging: Volume 72 (2010) nr. 7-8 pages 10 p.
Year: 2010
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 27 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands